Jump to content
CrazyBoards.org

ok, seriously - whats wrong with me?


Recommended Posts

hi again to those who care to listen. i woke up this morning feeling rather blue. i also feel very nervous and jittery and jumping as well as a pissed off.

i dont even feel like typing this stupid post but its either here or in my journal. im just sick and tired of being sick and tired.

yesterday, at one point, i was feeling semi-ok - kind of normal, whatever that is. but evening the melonchaly began to sink in.

im  not sleeping well so maybe all thats wrong with me is sleep deprivation. that can make you depressed, right? and jumping? and pissed off?

i'm so easily led. one little change to my circumstance can send me flying high, thru the roof, or to the abyss. cant i just havve my own feeling without them being so tied to everything?

im just so sad this morning...  i called my pdoc cuz she told me to anyway. i left her a voice mail. im gonna have to be gone for the 2nd half of the day and again tomorrow morning. the pdoc wont even get her voice mail till this afternoon so i probably wont get to talk to her till monday...

that doesnt bother me though. id rather just avoid talking to her cuz it wont make a difference anyway....

grrrrr..... ;)

i just feel stupid and crazy and like a whiny baby who should just get over it. im sick of 'it' and im not even sure i or they know what 'it' is.

and because i can say this on this board:

FUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCKFUCK

well, i dont feel much better but at least i got a little of the FUCK out of me. i wish i could make it ALL go away. i really really do...... :)

Link to comment
Share on other sites

What's wrong is you are bipolar. I am a big help. I feel the same way you do. I don't know how I really feel about anything.

What meds are you on? Sounds like you need an adjustment. I did. I am just waiting (hoping) it will kick in.

Is there not a way to get in touch with your doc in an emergency?

You are not a stupid, whiny baby. You are frustrated with your illness. I would imagine most people get like that. I know I do. I know I am like that right now. I whine and lament how I used to be. It's really pathetic.

So, just know you are not alone. There isn't anything wrong with you now that wasn't wrong before. As everyone tells me, this too shall pass. Even if we don't buy it now, it could be true later.

Hang in there and do your best to get in touch with your pdoc and be honest. I hope things get better for both of us.

Sam

Link to comment
Share on other sites

The combination of changing/adding meds and lack of sleep screw with me big time. I do feel better after a long rest. It's not enough to help me function around people though... My mood changes on a daily basis, particularly when I wake up and when I try to sleep.

These docs are hard to reach. It pisses me off cause I'm actually trying here. I just called the doc I was referred to and it just kept ringing. I called the referrer and he's out for lunch... These kind of shenanigans happen all too often for me. It's normal and part of process I guess...

Link to comment
Share on other sites

well, surprisingly my pdoc actually got a hold of me today. earlier this week i was taking .5mg risperdal & 50mg hydroxyzine.

2 days ago she had me drop the hydroxyzine and lowered my risperdal to .25mg.

today shes upping my risperdal back to 50mg and shes adding 500mg of depakote er.

im supposed to touch base with her on monday and by mid-week she plans to up the depakote dosage.

i guess im gonna head over to the meds boards to see what to expect. im nervous.

thanks for letting my pout and moan earlier today. i so needed it and its such a relief to have people truly understand. thanks so much!

Link to comment
Share on other sites

Classic mixed episode. Everyone reacts to these differently, and sometimes the same person has a variety of different types of mixed episodes. Mine involve a LOT of energetic/racing dark thoughts. I have enough energy and darkness to actually harm myself- it is a dangerous state and I need to be with other people so I don't harm myself.

You are not alone. Like Sam said, lots of us are crazy and have feelings like this. We all want to be normal and go back to the way we were before we got sick. Some, like me, do not remember a time when we weren't sick. Some, like Sam, have more experience being normal and can relate to the better times.

My personal experiences with the drugs you're on are as follows:

Risperdal- I was on 400mg of it- it made me lactate (I'm a 27-yr-old female) and I liked the drug, but had to quit due to lactation.

Dep- It made me SLEEP worse than Seroquel. I'd almost fall asleep driving, at work, at meals, everywhere. It made my stomach hurt and my head swim.

I hope you have good experiences, and think of upping the Risp. before the Dep. At least in my experience, the Risp. is much more helpful and has fewer side effects (if you don't lactate!).

loon

Link to comment
Share on other sites

I feel for ya, Betcsu. I'm going through some of that right now. (Except, I never actually get sad, just really really edgy and dysphoric; nothing feels right.) Good luck with the med quest. It can be a tough process, since it's tough to say ahead of time what is going to work.

It can be harder for people to go on from the purely depressed side of things, but Depakote has a good reputation for mixed states, if that is what's going on.

To others in the thread:

I'm wondering what the diagnostic differential is between a "mixed state" and ultra-rapid cycling. It sounded to me intitally like Betscu is rapid cycling. But then thinking about it I can see how mixed states involve a lot of emotional tumult...

~cache-monkey

Link to comment
Share on other sites

" Welcome to the jungle--we got fun and games"

And are all just as loony as we can possibly be right now, for some unknown reason.

Hang in there--we all understand and we love ya and we listen--and care--

china, who really LIKED Axl Rose (before the face lift)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...